# SDR CALA2024093000714

- Difficulty date: September 30, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 94,109 hours, 22,406 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 382223
- Condition: Faulty
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT OVERWING FUEL CAP LEAKING IN FLIGHT  REMOVED AND REPLACED LEFT OVERWING FUEL FILL CAP PER B757-200 AMM 28-11-04. B757-200 IPC 28-11-04 ITEM 50 P/N 38222-3. PERFORMED LEAK CHECK AFTER FUEL SERVICE. LT TANK AT 15000LBS AND NO LEAKS OBSERVED.
